# SDR SWAA2021110918243

- Difficulty date: September 15, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Broken
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT UPPER STABILIZER-TO-BODY FRONT SPAR SLIDING SEAL BROKEN ; / [01] REMOVED LEFT UPPER STABLIZER -TO- BODY FRONT SPAR SLIDING SEAL AS PER BOEING 737 AMM 53-31-31-000-801; [02] LOCATED AND DRILLED LEFT UPPER STABLIZER -TO- BODY FRONT SPAR SLIDING SEAL AS PER BOEING 737 SRM 51-40-05-0G-0; [03] VERIFIED STEP 1 AND 2. OK TO INSTALL NEW SLIDING SEAL.; [04] INSTALLED EXISTING HARDWARE ON NEW SIDING SEAL PER REF. 737 SRM 51-40-02-0G-0; [05] VERIFIED STEP 4.; [06] INSTALLED LEFT UPPER STABLIZER -TO- BODY FRONT SPAR SLIDING SEAL AS PER BOEING 737 AMM 53-31-31-400-801; [07] VERIFIED 6
